Fourier coefficients of noncongruence cuspforms

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

Given a finite index subgroup of SL2(ℤ) with modular curve defined over ℚ, under the assumption that the space of weight k (≥2) cuspforms is one-dimensional, we show that a form in this space with Fourier coefficients in ℚ has bounded denominators if and only if it is a congruence modular form.

Original languageEnglish (US)
Pages (from-to)591-598
Number of pages8
JournalBulletin of the London Mathematical Society
Volume44
Issue number3
DOIs
StatePublished - Jun 2012

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Fourier coefficients of noncongruence cuspforms'. Together they form a unique fingerprint.

  • Cite this